MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSP310; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSP310; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSP310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 02/22/2024, rhythmlink device rlsp310, lot r0000005918 was used during a procedure and somatosensory evoked potential disappeared in all channels in the right lower extremity.Upon removal it was noticed immediately that the needle was missing from the white leadwire and it was later confirmed with xray that the needle remained in the patient.

Brand Name
RLSP310
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first steet south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
8033659657
MDR Report Key18907443
Report Number1067162-2024-00010
Device Sequence Number6248388
Product Code GXZ
UDI-Device Identifier10816312022244
UDI-Public10816312022244
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberRLSP310
Device Catalogue NumberRLSP310
Device Lot NumberR0000005918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown